MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER¿ NAV BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION

BIOSENSE WEBSTER INC EZ STEER¿ NAV BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Catalog Number BN7TCFF4L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Complete Heart Block (2627); No Code Available (3191)
Date of Event 01/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of possible contributing factors could be made.A manufacturing record evaluation was performed for the finished device 17713942m number, and no non-conformances related to the reported complaint condition were identified.(b)(4).
 
Event or Problem Description
It was reported that a (b)(6) male patient underwent an atrioventricular nodal reentrant tachycardia (avnrt) ablation procedure with an ez steer¿ nav bi-directional electrophysiology catheter and suffered heart block av requiring pacemaker implantation.During the procedure, the patient went into heart block av.A temporary pacemaker was implanted.No further intervention was required.There¿s no information regarding extended hospitalization or patient¿s outcome.There were no error messages noted on the equipments.Physician¿s opinion regarding the cause of the adverse event is that it was procedure-related.No further details are available.

Brand Name
EZ STEER¿ NAV BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER
Common Device Name
ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key8312508
Report Number2029046-2019-02659
Device Sequence Number16591477
Product Code LPB
UDI-Device Identifier10846835003017
UDI-Public10846835003017
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P990025/S12
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/21/2020
Device Catalogue NumberBN7TCFF4L
Device Lot Number17713942M
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR